# SDR SWAA2024092038677

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FWD ENTRY DOOR HAS BURNED OUT BULBS<[01] RELAMPED AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT SIGN ABOVE FWD ENTRY DOOR IAW AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTION STEP 1.
